| Model Number |
M0064003001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pneumothorax (2012)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2023.The complainant was unable to report the device suspected upn lot number; therefore, the manufacture date and expiration date are unknown.Imdrf patient code e7034 captures the reportable event of patient experienced pneumothorax.Imdrf impact code f19 captures the reportable event of surgical intervention.
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that an imager ii, nephromax balloon, percutaneous access needle and 8/10 dilator sheath set were used during a percutaneous nephrolithotomy procedure performed in (b)(6) 2023.The patient experienced pneumothorax and required chest tube placement.